I'm a 33 year old female and have been diagnosed with hypertension about 2 years ago. I've been taking diltiazem for about a year now and it's always kept my blood pressure around 120/85. I've also had anxiety along with this but recently my doc suggested that I try prozac to help my anxiety and although skeptical, I finally agreed to give it a try. I've been on it for about 4 weeks now and have noticed my blood pressure slowly increasing. It's now been around 140/98 and I'm wondering if this is temporary or if anyone else has had this happen to them?
People react differently to these medications in my opinion. For me, mine actually went down, because it helped with my anxiety. Have you been anxious about taking it? Have you been consistent with when and how you take your BP? There are so many factors that can affect this...why not go discuss it with your doctor to see what he/she says? Keep us posted!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.